# SDR ASOA200901180

- Difficulty date: October 18, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 11,952 hours, 8,076 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 EXFOLIATED ON LT AND RT AND CTR OF BEAM.  REMOVE LT & RT INTERCOSTALS PER SRM 51-42-21-001-001-A01.  COMPLIED WITH GVI ON LT & RT INTERCOSTALSN.  INSTALLED LT & RT INTERCOSTALS PER SRM 51-42-21-001-001-A01. REMOVED LBL9.0 & RBL9.0 ANGLES & DIAGONAL BRACKETS IAW SRM 51-42-22-001-001-A01 & 51-42-21-001-001-A01.  COMPLIED WITH GVI OF LT & RT LBL & RBL P.0 ANGLES & DIAGONAL BRCAKETS.  INSTALLED RBL 9.0 & LBL 9.0 7 ANGLES & DIAGONAL BRACKETS PER REO 670-53-11-047 REV E DATED 2009/08/13.  DISCONNECTED LT & RT PULLEY BRACKETS AT FS 280 IAW 51-41-00-001-001-A01. COMPLIED WITH GVI LT & RT PULLEY BRACKETS. RE-CONNECTED (INSTALLED) LT & RT AILERON PULLEY BRACKETS PER SRM 51-42-06-001-001-A01.  REMOVED FS 280 FLOORBEAM IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.  MATCH DRILLE NEW FS 280 FLOORBEAM AS PER SRM 51-40-11 BEAM.  INSTALLED NEW FS 280 RT BEAM PER SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01. REMOVED JB-2 PER AMM 24-01-01-000-801.  REMOVED JB-3 PER AMM 24-02-01-000-801. PERFORMED GVI JB-2 NO DEFECTS NOTED.  PERFORMED GVI JB-3 NO DEFECTS NOTED.  REINSTALLED JB-2 PER AMM 24-01-01-400-801. OPS CHECKS ACCOMPLISHED ON W/O 7121015/91. REINSTALLED JB-3 PER AMM 24-02-01-400-801 OPS CHECKS ACCOMPLISHED W/O 7121015/91. PERFORMED GVI OF MODSUM PARTS NO DEFECTS NOTED. REMOVED MODSUM PARTS FROM LT & RT 280 BEAM PER SRM 51-42-21-001-00
